Journal article icon

Journal article

Fourier multipliers for Hölder continuous functions and maximal regularity

Actions


Access Document


Publisher copy:
10.4064/sm160-1-2

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Studia Mathematica
Volume:
160
Issue:
1
Pages:
23-51
Publication date:
2004-01-05
DOI:
EISSN:
1730-6337
ISSN:
0039-3223
URN:
uuid:e1e8fd38-03b4-4e45-b904-fad3c0fdacb4
Source identifiers:
195304
Local pid:
pubs:195304

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP